Second-order global optimality conditions for optimization problems

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

Second-order optimality conditions are studied for the constrained optimization problem where the objective function and the constraints are compositions of convex functions and twice strictly differentiable functions. A second-order sufficient condition of a global minimizer is obtained by introducing a generalized representation condition. Second-order minimizer characterizations for a convex program and a linear fractional program are derived using the generalized representation condition. Printed in the Netherlands.
Original languageEnglish
Pages (from-to)271-284
Number of pages14
JournalJournal of Global Optimization
Volume30
Issue number2
DOIs
Publication statusPublished - 1 Nov 2004

Keywords

  • Convex program
  • Global optimality
  • Linear fractional program
  • Second-order derivative
  • Second-order solution characterization

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this